# SDR DALA2018120306985

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0849547) DURING INSPECTION FOUND CRACK ON INTERCOSTALS BTW STATION 500G AND 500H STR 25RH AND STR 25 LH ALSO BTW 500E AND 500F STR 25RH AT FWD CARGO COMPARTMENT. INTERCOSTAL BTW STATION 500G AND 500H STR 25 LH WAS REPLACED PER B737-800 SRM 51-40-02.
